# SDR AWXA200200581

- Difficulty date: July 3, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 49,222 hours, 35,489 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Chafed
- Location: Flap Indicator
- Part time: 8,746 hours, 5,292 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DECENT,  WHEN SELECTING FLAPS 1 NO IN-TRANSIT LIGHT ILLUMINATED AND LEADING EDGE AND TRAILING EDGE FLAPS DID NOT MOVE, WHILE FOLLOWING THE QUICK REFERENCE HANDBOOK THE FLAPS DID MOVE BUT BOTH LT AND RT STOPPED AT 1,  DIVERTED.  **SUPP**  MAINTENANCE REPLACED THE LT FLAP POSITION INDICATOR.  OP CHECK WAS GOOD.  NOTE: PROBLEM RETURNED ON 07/05/2002 MAINTENANCE TROUBLESHOT WIRING FOUND WIRE CHAFED BY TORQUE T/E FLAP TUBE 4 INCHES INBOARD OF AFT LT MLG TRUNION CAP IN THE LT FLAP WELL, REPAIRED WIRE.  MAINTENANCE ALSO DISCOVERED A DAMAGED PIN ON FLAP POSITION TRANSMITTER CONNECTOR D4874, REPAIRED PIN.
